# SDR HEER20170220932

- Difficulty date: February 20, 2017
- Submitted: February 21, 2017
- Operation: Air carrier
- Aircraft: N401PH
- Make and model: Bell 407
- Aircraft serial: 53615
- Aircraft time: 3,458 hours
- Engine: Allsn 250C47B
- Engine time: 3,282 hours
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: M25010106
- Part serial: NWJ132874
- Condition: Spalled
- Location: Turbine
- Part time: 585 hours
- Component: Turbine
- Component part number: 23063354
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED FOR REPAIR FOR A TURBINE OVERHAUL,  THE TURBINE NR 5 BEARING WAS FOUND SPALLING ON OUTER RACE SPLIT.  INSTALLED A NEW NR 5 BEARING
